# SDR 2012FA0000657

- Difficulty date: July 18, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Aircraft: N3864U
- Make and model: Beech 58P
- Aircraft serial: TJ355
- Engine: Cont TSIO520*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 26573
- Part serial: CR744
- Condition: Debonded
- Part time: 55 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOATS AND FUEL CELLS, NEWLY MFG INBD L/E TANK , REPLACES OEM CELL PN 60-921057-3.  NEWLY INSTALLED 1-6-12.  LOW POINT DRAIN NIPPLE INTERNAL REINFORCEMENT DEBONDED, ALLOWING COMPLETE DRAINING OF LT WING FUEL LOAD.  ACFT WAS ON GROUND AT TIME OF INCIDENT.  RECOMMEND MFG PROCESS BE REVIEWED.
